Alert archive / New Jersey / Small Craft Advisories in 2020

Small Craft Advisory 76, NWS Philadelphia/Mount Holly

October 6, 2020

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 6, 2020, 3:39 AM EDT. It took effect at Oct 7, 2020, 12:00 AM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2020, 3:39 AM EDT (07:39 UTC)
In effect from
Oct 7, 2020, 12:00 AM EDT
Expired
Oct 8, 2020, 6:47 PM EDT
In force
43 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

831 
WHUS71 KPHI 060739
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
339 AM EDT Tue Oct 6 2020

ANZ450>455-062200-
/O.NEW.KPHI.SC.Y.0076.201007T1200Z-201008T1200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
339 AM EDT Tue Oct 6 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT
THURSDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...The Atlantic coastal waters adjacent to New Jersey and
  Delaware.  

* WHEN...From 8 AM Wednesday to 8 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-062200-
/O.NEW.KPHI.SC.Y.0076.201007T1200Z-201008T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
339 AM EDT Tue Oct 6 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT
THURSDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and a
  moderate chop expected.

* WHERE...Delaware Bay.

* WHEN...From 8 AM Wednesday to 8 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
304 
WHUS71 KPHI 061907
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
307 PM EDT Tue Oct 6 2020

ANZ450-451-070815-
/O.EXT.KPHI.SC.Y.0076.201007T0400Z-201007T2200Z/
/O.NEW.KPHI.GL.W.0020.201007T2200Z-201008T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
307 PM EDT Tue Oct 6 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM EDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EDT
THURSDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with 
  gusts up to 35 kt and seas 3 to 5 ft expected. For the Small 
  Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 
  kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...For the Gale Warning, from 6 PM Wednesday to 6 AM EDT 
  Thursday. For the Small Craft Advisory, from midnight tonight 
  to 6 PM EDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ452>455-070815-
/O.EXT.KPHI.SC.Y.0076.201007T0400Z-201008T1200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
307 PM EDT Tue Oct 6 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM EDT THURSDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-070815-
/O.CON.KPHI.SC.Y.0076.201007T1200Z-201008T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
307 PM EDT Tue Oct 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
8 AM EDT THURSDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...From 8 AM Wednesday to 8 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
228 
WHUS71 KPHI 070516
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
116 AM EDT Wed Oct 7 2020

ANZ450-451-072100-
/O.CON.KPHI.SC.Y.0076.000000T0000Z-201007T2200Z/
/O.CON.KPHI.GL.W.0020.201007T2200Z-201008T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
116 AM EDT Wed Oct 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EDT THURSDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with 
  gusts up to 35 kt and seas 3 to 5 ft expected. For the Small 
  Craft Advisory, southwest winds 15 to 25 kt with gusts up to 
  30 kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...For the Gale Warning, from 6 PM Wednesday to 6 AM EDT
  Thursday. For the Small Craft Advisory, until 6 PM EDT 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ452>455-072100-
/O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
116 AM EDT Wed Oct 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 8 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-072100-
/O.CON.KPHI.SC.Y.0076.201007T1200Z-201008T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
116 AM EDT Wed Oct 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT THURSDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and 
  choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...From 8 AM Wednesday to 8 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
876 
WHUS71 KPHI 071947
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
347 PM EDT Wed Oct 7 2020

ANZ450-451-081000-
/O.CAN.KPHI.SC.Y.0076.000000T0000Z-201007T2200Z/
/O.EXT.KPHI.GL.W.0020.201007T1947Z-201008T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
347 PM EDT Wed Oct 7 2020

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with
  gusts up to 35 kt and seas 3 to 5 ft expected. 

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Winds will increase through this evening
  with the most likely period of Gale Force conditions from 8 pm
  into the overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ452>455-081000-
/O.EXT.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
347 PM EDT Wed Oct 7 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THURSDAY...

* WHAT...Southwest to west winds 15 to 20 kt with gusts up to 30 
  kt and seas 3 to 5 ft expected.

* WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-081000-
/O.EXT.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
347 PM EDT Wed Oct 7 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THURSDAY...

* WHAT...Southwest to west winds 10 to 20 kt with gusts up to 30 
  kt and choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...Until 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
571 
WHUS71 KPHI 080143
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
943 PM EDT Wed Oct 7 2020

ANZ450-451-081000-
/O.CON.KPHI.GL.W.0020.000000T0000Z-201008T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
943 PM EDT Wed Oct 7 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts to 35 kt and seas
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ to
  Little Egg Inlet NJ out 20 nm.

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ452>455-081400-
/O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
943 PM EDT Wed Oct 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

* WHAT...West to northwest winds 15 to 20 kt with gusts up to 30 
  kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-081400-
/O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
943 PM EDT Wed Oct 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

* WHAT...West to northwest winds 15 to 20 kt with gusts up to 30 
  kt and choppy waters.

* WHERE...Delaware Bay.

* WHEN...Until 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
571 
WHUS71 KPHI 080702
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
302 AM EDT Thu Oct 8 2020

ANZ450-451-082015-
/O.CAN.KPHI.GL.W.0020.000000T0000Z-201008T1000Z/
/O.EXB.KPHI.SC.Y.0076.000000T0000Z-201009T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
302 AM EDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-081800-
/O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
302 AM EDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...West to northwest winds 15 to 20 kt with gusts up to 30 
  kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-081800-
/O.CON.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
302 AM EDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...West to northwest winds 15 to 20 kt with gusts up to 30 
  kt and choppy waters.

* WHERE...Delaware Bay.

* WHEN...Until 2 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
712 
WHUS71 KPHI 081823
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
223 PM EDT Thu Oct 8 2020

ANZ430-431-452>455-081930-
/O.EXP.KPHI.SC.Y.0076.000000T0000Z-201008T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
223 PM EDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds remain below 25 knots and seas remain below 5 feet,
therefore the Small Craft Advisory was allowed to expire.

$$

ANZ450-451-090000-
/O.CON.KPHI.SC.Y.0076.000000T0000Z-201009T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
223 PM EDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
563 
WHUS71 KPHI 081932
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
332 PM EDT Thu Oct 8 2020

ANZ450-451-090000-
/O.CON.KPHI.SC.Y.0076.000000T0000Z-201009T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
332 PM EDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
169 
WHUS71 KPHI 082247
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
647 PM EDT Thu Oct 8 2020

ANZ450-451-090000-
/O.CAN.KPHI.SC.Y.0076.000000T0000Z-201009T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
647 PM EDT Thu Oct 8 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

The winds are diminishing early this evening and this trend is 
expected to continue, therefore the advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 3:31 AM EDT, 8 minutes earlier.

Area forecast discussion, Oct 6, 3:31 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
331 AM EDT Tue Oct 6 2020

.SYNOPSIS...
High pressure will build over the area today and then move offshore
tonight. Deep low pressure will cross the Great Lakes and New England
Wednesday and cause a cold front to cross the region. More high pressure
develops across the area for the late part of the week. Low pressure
and moisture from the south arrives over the weekend and lingers
into early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Pooling of low-level moisture across the region will allow for the
development of fog and stratus through the early morning hours.
Although there may be a few pockets of locally dense fog, it will
not be widespread enough to warrant a Dense Fog Advisory. Patchy
fog is possible elsewhere.

High pressure along the Mid-Atlantic coast will gradually slide
offshore later today. Southwest winds increase to 5-10 mph this
afternoon. Abundant sunshine on tap for the day.

Highs today will be right around the seasonal normal, in the lower
70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
High pressure remains off the Mid-Atlantic coast. Some weak
shortwave energy will pass through the region tonight, and this may
result in enough cloud cover to prevent widespread fog from
developing. Patchy fog remains possible in areas where skies are
clear and winds are calm.

Lows tonight will be in the 40s and 50s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Wed...Except for the possibility for a few showers across the far N
and NW areas Wed, mostly fair and mild weather will occur across our
region. Deep low pressure will cross to the north ushering in a mild
breeze from the SW. Temperatures will climb into the mid/upper 70s
in many areas with some low 70s for north NJ and the southern
Poconos. Gusty winds, to between 20 and 25 mph will occur thru the
day and after a cold front cross the area, winds will shift to NW.

Wed night thru Fri night...Fair weather is expected with high
pressure across the region. The mild temperatures Wed will be
replaced with a more seasonable air mass for Thu/Fri. Highs both of
these days will be mostly in the 60s, so a few degrees below normal.
Lows will be in the 40s and low 50s for Wed night and mostly upper
30s to mid 40s for Thu night. Winds will be a bit gusty Wed night
and early Thu, but then diminish by Thu evening.

Sat/Sun/Mon...Deteriorating conditions with moisture beginning
to stream up from the south on Sat. This moisture is associated
with the remnants of the tropical systems that will be affecting
the Gulf coast region over the next few days. The models are
not yet in complete agreement with the EC model dry for the
weekend period and the CMC/GFS mostly cloudy/showery (except for
Sat.). We'll keep Sat pops only at slight chc for now and then
go with the WPC guidance and offer mostly chc pops for Sat night
into Monday. The pops will, in general, be a bit higher for Delmarva
and srn NJ areas. If the center of the system (former tropical
low) crosses the area, some heavy rains may develop. The previous
EC model run (12Z Mon) and this solution for our area mostly for
next Monday. Pops will likely go higher for this period as confid
increases with regards to where the low goes. Mostly near normal
temperatures are expected.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...Patchy MVFR-IFR VSBY in fog through 12Z or so. Otherwise,
VFR. LGT/VRB winds early, becoming SW 5-10 kt. High confidence.

Tonight...VFR, though patchy MVFR VSBY possible in fog outside of
Philly terminals. Light S winds. High confidence.

Outlook...
Wed...VFR expected most areas but a few showers far north with some
   lower CIGS/VSBYS possible. Gusty SW winds (up to 25) knots
   becoming NW by evening.

Wed night/Thu...VFR. Fair. Gusty winds diminishing Thu afternoon.

Thu night/Fri/Fri night...VFR expected.

Sat...Mostly VFR. Increasing clouds. Few showers possible late.

&&

.MARINE...
Overall, sub-Small Craft Advisory conditions on the waters today. SW
winds will increase to 15-20 kt later today and tonight. A few gusts
to 25 kt are possible late tonight. Seas on the ocean will range
from 2-4 feet, though seas may build close to 5 feet late tonight.

Sub-SCA conditions on DE Bay.

Outlook...

Wed/Thu...SCA expected. Wind gusts may be close to Gale gusts
near the nrn NJ waters later Wed, but confid in this is low
attm. Few showers across nrn NJ waters on Wed. Fair Thu.

Fri...sub-SCA with fair weather.

Sat/Sun...SCA possible with scattered showers, mostly Sat night
 and Sun.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 8 AM Wednesday to 8 AM EDT Thursday
     for ANZ430-431-450>455.

&&

Synopsis...O'Hara
Near Term...MPS
Short Term...MPS
Long Term...O'Hara
Aviation...MPS/O'Hara
Marine...MPS/O'Hara
Hazardous weather outlook, Oct 5, 3:08 PM EDT, 12 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
308 PM EDT Mon Oct 5 2020

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-061915-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
308 PM EDT Mon Oct 5 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-061915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
308 PM EDT Mon Oct 5 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:07 PM EDTGale WarningPHI36 hr

Nearby

Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.